MDJunction - People Helping People
 
Ask a Question
05/06/2012 05:42 PM

Oh my gosh this is terrible

TenaceFemme
TenaceFemme  
Posts: 517
Member

I was manic since january february it was an ok mania maybe just hypomanic. But now now im trying to come down. This morning I felt manic couldnt sit still etc but was in an ok mood otherwise. This afternoon around 2 or 3 i got really deppressed and now having thoughts of not wanting to live anymore. This keeps happening. Im bored lonely and sad. And everything turns into a reason not to want to live. Everyday i just have to wake up and wait for how im going to feel at that moment. getting really tiring. I know depokote is good for mixed but i wont take it becuase of the eating. I just want it to end.
Reply

05/06/2012 06:51 PM
skeptical
skeptical  
Posts: 1130
Senior Member

I wont say I know exactly how you feel, because we all experience the highs and lows differently. What kind of sounds familiar from what you describe is the starting out the day feeling manic, and ending up depressed and suicidal by the end of the day. I use an online mood tracker that charts daily moods so you can see the patterns and stuff. What I have a really hard time with is picking which mood to enter for a given day because I also very often start out the day on one end of the spectrum and it totally flips by the time I go to bed.

I was on Depakote for a bit years ago. It happened to be at a time when my eating disorder was at it's worst, so I had rapid dramatic weight gain when starting on it. It also caused significant hair loss. I have to say though, it really evened out my moods and I was feeling a TON better while I was on it. Unfortunately the visible side effects brought that to an end, as I was not about to waddle around as an obese balding woman in my early 20's. If it weren't for those side effects, I would probably still be on it today.

There is a med out there that has to work for you. It is hell to figure out which one is right, and I have a poor track record for med compliance, so I made the whole process a lot harder than it needed to be. Now I am ready to make it work, and I think that is more of an influence on how well I am going to do over how much the medication is going to do.

Could you maybe try an antidepressant in addition to your current meds? Some pdocs are against them for bipolar, but I couldn't disagree more. If you are having that much depression and thoughts of not living anymore, an antidepressant would probably help you over the hump that is holding you down.


05/07/2012 02:46 AM
mem4809

How awful to be going through all of that! It sounds to me like you also could be rapid cycling. Either way you do need medical intervention for this. Can you call your doctor? There are other things then depakote out there.

05/07/2012 06:14 AM
Joy75
Joy75  
Posts: 16594
Group Leader
I'm an Advocate

It does sound like rapid cycling a lot to me. I'm sorry you are having these thoughts. It's got to be uncomfortable. Don't listen to these thoughts. You are here and you are going to stay here. I would definitely call your psychiatrist and let him know about these thoughts you are having. They are not normal and need to go away. It's a tough call on an antidepressant. I don't know if it would help your depression or put you into mania. That's what your psychiatrist is there for. I hope that you can get this figured out with your psychiatrist and feel better soon. Keep talking to us. We will be here for you through this. There are many medication options out there these days.

05/07/2012 08:27 AM
TenaceFemme
TenaceFemme  
Posts: 517
Member

Thanks everyone. And I started another day manic im just wondering when the mood will flip today. I need to be on an antideppressant for many reasons. I can not entertain myself I just sit there like a zombie, I have no confidence and dont believe anybody when they keep repeating im pretty etc.. In fact i had two guys in one day stop me and tell me i was pretty and I had to ask my sister if i was hullicinating!!!! I have anxietys so bad that i dont go out of the house and much on my own. sometimes its even hard to drive even being on 3mg of klonipin. But im so easily turned manic. I hate this. There has got to be help.
Reply

Share this discussion with your friends:


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved